Imperial College London

DrLyesKahouadji

Faculty of EngineeringDepartment of Chemical Engineering

Research Associate
 
 
 
//

Contact

 

l.kahouadji Website

 
 
//

Location

 

338Roderic Hill BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

4 results found

Kahouadji L, Périnet N, Tuckerman LS, Shin S, Chergui J, Juric Det al., 2015, Numerical simulation of super-square patterns in Faraday waves, Journal of Fluid Mechanics, ISSN: 1469-7645

We report the first simulations of the Faraday instability using the full three-dimensional Navier–Stokes equations in domains much larger than the characteristic wavelength of the pattern. We use a massively parallel code based on a hybrid front-tracking/level-set algorithm for Lagrangian tracking of arbitrarily deformable phase interfaces. Simulations performed in square and cylindrical domains yield complex patterns. In particular, a superlattice-like pattern similar to those of Douady & Fauve (Europhys. Lett., vol. 6, 1988, pp. 221–226) and Douady (J. Fluid Mech., vol. 221, 1990, pp. 383–409) is observed. The pattern consists of the superposition of two square superlattices. We conjecture that such patterns are widespread if the square container is large compared with the critical wavelength. In the cylinder, pentagonal cells near the outer wall allow a square-wave pattern to be accommodated in the centre.

Journal article

Kahouadji L, Witkowski LM, 2014, Free surface due to a flow driven by a rotating disk inside a vertical cylindrical tank: Axisymmetric configuration, Physics of Fluids, Vol: 26, Pages: 072105-072105, ISSN: 1070-6631

Journal article

Kahouadji L, Houchens BC, Witkowski LM, 2011, Thermocapillary instabilities in a laterally heated liquid bridge with end wall rotation, Physics of Fluids, Vol: 23, Pages: 104104-104104, ISSN: 1070-6631

Journal article

Kahouadji L, Witkowski LM, Le Quéré P, 2010, Seuils de stabilité pour un écoulement à surface libre engendré dans une cavité cylindrique tournante à petit rapport de forme, Mécanique & Industries, Vol: 11, Pages: 339-344, ISSN: 1296-2139

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00857125&limit=30&person=true